# SDR SWIA201438345

- Difficulty date: June 11, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 30,021 hours, 24,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, AFT LOWER REPAIR ANGLE OTBD OF RBL 9 IS CRACKED.  C-CHECK, REPLACED, FS 280 AFT LOWER REPAIR ANGLE OTBD OF RBL 9 IAW SRM.
